# SDR SWAA095797

- Difficulty date: September 5, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 22,003 hours, 12,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS STRIP LOOSE AT ROW 19.  SECURED EEPLS PER MM.
